Browse Title Index


 
Issue Title
 
Vol 2, No 6 (2012) The restricted detour polynomials of a hexagonal chain and a ladder graph Abstract   PDF
A. A. Ali, A. Mohammed-Saleh
 
Vol 2, No 5 (2012) The spin number of homotopy E(2n) surfaces under the action of Z_p Abstract   PDF
Hongxia Li
 
Vol 3, No 2 (2013) The study of Ray-Knight compactification on transfer function Abstract   PDF
Chen Li, Fan Zhong Guang
 
Vol 2, No 3 (2012) Theory of imprecise sets: imprecise randomness and Bayesian statistics Abstract   PDF
Hemanta Kumar Baruah
 
Vol 6, No 3 (2016) Time-dependent and steady state solution of an M[x]/(G)/1 queueing system with server's long and short vacations Abstract   PDF
Kailash C. Madan, Karim Hadjar
 
Vol 2, No 6 (2012) Timelike – spacelike involute – evolute curve couple on dual Lorentzian space Abstract   PDF
Süleyman Şenyurt, Sümeyye Gür
 
Vol 2, No 4 (2012) Topological entropy of generalized discrete dynamical system Abstract   PDF
Xiaoqian Song, Jinkui Liu, Xi Zhu
 
Vol 7, No 4 (2017) Topologies and approximation operators induced by binary relations Abstract   PDF
Nurettin Bağırmaz, A. Fatih Özcan, Hatice Taşbozan, İlhan İçen
 
Vol 3, No 6 (2013) Translation of an Allen’s temporal logic variant to RPNL Abstract   PDF
Muhammad Arzaki, Anggha Satya Nugraha
 
Vol 4, No 1 (2014) Translation surfaces according to Bishop frame in Euclidean 3-space Abstract   PDF
Gulnur Saffak Atalay, Fatma Guler, Emin Kasap
 
Vol 3, No 1 (2013) Triangle principle of inertial transport in incompressible turbulence Abstract   PDF
Zengyuan Yue
 
Vol 6, No 2 (2016) Trivial generalized group of units of the ring Z[i]/ < β > Abstract   PDF
Haissam Yassine Chehade, Iman M. Al Saleh
 
Vol 4, No 2 (2014) Truss design optimization using fuzzy geometric programming in parametric form Abstract   PDF
Samir Dey, Tapan Kumar Roy
 
Vol 5, No 5 (2015) Two-step Laguerre polynomial hybrid block method for stiff and oscillatory first-order ordinary differential equations Abstract   PDF
J. Sunday, F. M. Kolawole, E. A. Ibijola, R. B. Ogunrinde
 
Vol 4, No 6 (2014) T_2 concepts in fuzzy bitopological spaces Abstract   PDF
M.R. Amin, D.M. Ali, M.S. Hossain
 
Vol 2, No 4 (2012) Unbiased estimation in Burr distribution Abstract   PDF
Yashbir Singh
 
Vol 7, No 3 (2017) Uniform set labeling vertices to ensure adjacency coincides with disjointness Abstract   PDF
Mahipal Jadeja, Rahul Muthu
 
Vol 7, No 3 (2017) Unsteady boundary layer flow past a vertical plate in the presence of transverse magnetic field and heat source embedded in a porous medium Abstract   PDF
M. Sulemana, Y.I. Seini, M.I. Daabo
 
Vol 2, No 2 (2012) Unsteady MHD free convective viscoelastic flow and mass transfer through porous medium Abstract   PDF
Dr.Noushima Humera Ghouri, M.V Ramana Murthy, _ Rariuddin
 
Vol 6, No 5 (2016) Using F-transform to remove image noise Abstract   PDF
Awni M. Abu-Saman, Huda S. Al-Zerai
 
Vol 3, No 1 (2013) Using Newton-Kantorovich method to compute QR and (L + I)U- factorizations Abstract   PDF
Mario Paul Ahues, Muzafar Fattah Hama
 
Vol 6, No 6 (2016) Vague soft set theory and decision making Abstract   PDF
Abdelghani Taouti
 
Vol 6, No 1 (2016) Validation of a factor model for factors influencing mathematics learning and performance in Tanzanian secondary schools Abstract   PDF
Justin Kisakali, Dmitry Kuznetsov, Peter Kanyingi
 
Vol 2, No 5 (2012) Variational iteration method for solving optimization problems Abstract   PDF
Hana Srour Abdel-Salam, Kamel Al-Khaled
 
Vol 3, No 4 (2013) Variations on domination in graphs containing edge-disjoint cycles Abstract   PDF
Omprakash Sikhwal, Rekha Lahoti
 
626 - 650 of 658 Items << < 21 22 23 24 25 26 27 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS